Abortion/BLEEDING STOP ON 5TH DAY AFTER ABORTION PILLS
QUESTION: Hi, I need some advice and help. I get to know that i m a one week pregnant. After dat i suddenly consult a Dr. and she gv me medicine to complete one course.I took one medicine 0n 21st and 4 medicine on 23rd and after these 4 tablets,in 20 min i start bleeding. On the same day i have heavy bleeding with clots,then upto 26th i had normal bleeding with severe low back pain. Then on 27th i had very low bleeding and on 28th i had no bleeding.
Plz advise whats the reason behind this.
I m really very stress and frustrated becuz of this.
ANSWER: Hello, Priya,
I need to know more before I can tell you anything. When was your last menstrual period? Are you asking whether you should be bleeding, or are you concerned because you bled too much, or because they didn't warn you that you would bleed? Please let me know. Thank you.
---------- FOLLOW-UP ----------
QUESTION: Many thanks for ur quick response.
My last menstrual date was on 19th of Jan. i want to know that after taking abort pills my Dr. told me that bcus z of this medicine i will bleed for 2 weeks..after that i get my ltrasound again and then she can confirm me about complete abortion.
But ,y bleeding stop on 6th day. after dat i have cramps and low back pain with very very low bleeding....u can say for half an hour with very low flow.
i wanna know y it stop and is my abortion is succesful.
plz reply. will be very thankful tou.
You're welcome. I am not sure how much help I can be. Pills only work well during a very narrow period of time. You're not really in the middle of that time. You are asking me questions about your body. The only person who can really answer those questions is a doctor who can examine and test you. Nobody will be able to tell you for sure what is happening with your body, over the internet.
The doctor who gave you the pills was highly negligent. Abortion is bad medicine. A lot of women are bleeding to death after taking pills, in India. Telling you that you would bleed for 2 weeks was really very misleading. A woman can experience no bleeding at all, or bleeding off and on for many weeks. How any doctor would be able to tell you that you would bleed for two weeks would be a real mystery. If she knows anything at all, she knows that this simply isn't accurate. Why would she mislead you? In any case, only bleeding for a week means that in all probability, you won't experience the weakness and debility that often accompanies these abortions.
I really think you need to find another doctor. Try to find someone who is familiar with complications from abortion, and knows how to treat complications. Failing to complete an abortion is a possible complication. Cramps and low back pain COULD indicate you are undergoing the labor necessary for the abortion to be complete, but if there is no bleeding, it is obviously not doing what it is supposed to do.
I recommend you contact an organization in Delhi that can provide a referral to a good doctor.
Rajasthan Uttar Pradesh Catholic
Health Association (RUPCHA),4435/36/4,Makhan Lal Street (1 st floor),
7 Ansari Road, Daryaganj,NEW DELHI 110 002Phone:+91-11-23257354,
This organization covers the States of Rajasthan, Punjab, Haryana, Jammu-Kashmir, Himachal Pradesh, New Delhi, Uttar Pradesh, and Uttaranchal.
Like I said, you really need for a doctor to examine and test you.
I hope this helps. Please let me know what you find out. Take care.